Alert archive / West Virginia / Flash Flood Warnings in 2024

Flash Flood Warning 33, NWS Charleston, WV

May 26, 2024Doddridge County, Harrison County, Lewis County, West Virginia

NWS Charleston, WV issued this flash flood warning at May 26, 2024, 3:28 AM EDT for Doddridge County, Harrison County, Lewis County, West Virginia. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2024, 3:28 AM EDT (07:28 UTC)
Expired
May 26, 2024, 6:53 AM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Doddridge County, WV, Harrison County, WV, Lewis County, WV

The radar

The Charleston,WV radar (KRLX), 140 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 4:00 AM EDTFLASH FLOOD1 Sse West Milford, WVFlooding in the vicinity of Lost Creek. Over 2.5 inches of rain has fallen.
May 26, 4:15 AM EDTFLASH FLOOD2 N West Milford, WVFlooding at Good Hope PKE, Clarksburg.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 7.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2024-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2024-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-78 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

649 
WGUS51 KRLX 260728
FFWRLX
WVC017-033-041-261130-
/O.NEW.KRLX.FF.W.0033.240526T0728Z-240526T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
328 AM EDT Sun May 26 2024

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Southeastern Doddridge County in northern West Virginia...
  Southwestern Harrison County in northern West Virginia...
  North Central Lewis County in northern West Virginia...

* Until 730 AM EDT.

* At 328 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  West Milford, Avon, New Milton, Blandville and Smithburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3929 8082 3926 8040 3920 8031 3912 8048
      3916 8082

FLASH FLOOD...RADAR INDICATED

$$

ARJ
2 follow-up statements
685 
WGUS71 KRLX 260852
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
452 AM EDT Sun May 26 2024

WVC017-033-041-261130-
/O.CON.KRLX.FF.W.0033.000000T0000Z-240526T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Doddridge WV-Harrison WV-Lewis WV-
452 AM EDT Sun May 26 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM EDT THIS 
MORNING FOR SOUTHEASTERN DODDRIDGE, SOUTHWESTERN HARRISON AND NORTH 
CENTRAL LEWIS COUNTIES...

At 452 AM EDT, Emergency management reported high water events 
across southern Harrison county. Although rainfall has ended, high 
water on roads and overflowing creeks and small streams will 
continue for few more hours. Therefore, the flash flood warning 
continues in effect until 730 AM. Flash flooding is already 
occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  West Milford, Avon, New Milton, Blandville and Smithburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3929 8082 3926 8040 3920 8031 3912 8048
      3916 8082

FLASH FLOOD...RADAR INDICATED

$$

ARJ
448 
WGUS71 KRLX 261053
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
653 AM EDT Sun May 26 2024

WVC017-033-041-261103-
/O.CAN.KRLX.FF.W.0033.000000T0000Z-240526T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Doddridge WV-Harrison WV-Lewis WV-
653 AM EDT Sun May 26 2024

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN DODDRIDGE, 
SOUTHWESTERN HARRISON AND NORTH CENTRAL LEWIS COUNTIES...

Flood waters are receding. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3929 8082 3926 8040 3920 8031 3912 8048
      3916 8082

$$

JLB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at May 26, 2:49 AM EDT, 39 minutes earlier.

Area forecast discussion, May 26, 2:49 AM EDT, 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
249 AM EDT Sun May 26 2024

.SYNOPSIS...
Showers and storms through Memorial Day weekend in response to a
cold front. Damaging wind gusts, hail, and locally heavy downpours
will be possible.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 248 AM Sunday...

Key Points:

 * Hot and humid today.
 * Enhanced risk for severe storms NE Kentucky through tonight.
 * Slight risk for severe storms rest of the area, except NE
   mountains through tonight.
 * Slight risk for excessive rainfall over the southern two
   thirds of the area through tonight.

Widespread river valley dense fog will gradually dissipate early
this morning.

Frontal boundary, oriented west to east across our north, lifts
north as a warm front this morning, leaving the area under a warm
sector of an approaching cold front. Winds increase from the
southwest, bringing strong moisture advection with boundary layer
theta-e values exceeding 340K by this afternoon. A mid level
shortwave crosses the area this afternoon, providing upper forcing
to enhance convection.

Local bufkit soundings show a tall/skinny CAPE signature with dry
air at the mid levels by this afternoon. Guidance suggest deep
layered shear will limited over most parts of the area, except far
west across NE KY where values of 50 to 60 knots are anticipated.
These ingredients will allow for strong to severe updrafts
/downdrafts, the strongest; farther west where the best dynamics
will be present. With PWATs increasing from 1.3 to 1.7 inches by
this evening, very heavy downpours are likely, some capable to
produce flash flooding. Hi-res CAMs suggest a strong line of
convection arriving to the Tri-state area (OH/KY/WV) around 3 PM
spreading east as some elements weaken. A second batch of
convection is forecasted right behind it, but it seems to weaken
as well as the reach NE KY and portions of the Mid Ohio valley.
However, strong to severe storms may be able to survive and
spread east further into WV with the passing of another upper
level shortwave around midnight as convective parameters become
more active, with deep layered shear increasing to 55 knots,
PWATs around 1.7 inches and CAPE about 1200 J/Kg.

SPC maintains an enhanced risk for severe thunderstorms over NE
KY, a slight risk roughly across the rest of the area, except
for the northern mountains through tonight. Therefore, expecting
scattered to possibly numerous severe storms around the Tri-
State area this afternoon and evening, with damaging gusty wind,
large hail, and the possibility of tornadoes being the main
threats.

WPC has a slight risk for excessive rainfall across the
southern two thirds of the area, and a marginal risk across the
northern third. This translates to the possibility of very heavy
rain and associated flash flooding.

Despite clouds and convection expected, highs will manage to reach
the mid to upper 80s across the lowlands, ranging into the lower 70s
across the higher elevations of our northeast mountains. Lows
tonight will generally be in the 60s.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
As of 1150 AM Saturday...

Showers and thunderstorms remain likely Sunday night and into Monday
morning with waves of shortwave energy approaching from the west.
The strength and timing of any thunderstorms overnight still remains
questionable. Most models show storms weakening as they approach
West Virginia from the west, likely due to a lack of instability.
Some thunderstorms may be capable of bringing damaging winds and
hail, particularly across northeast Kentucky and far southern Ohio,
where instability will be a little more favorable. Severe potential
is more questionable across West Virgina. Nonetheless, the
atmosphere will still have plenty of moisture with PWAT values
likely to be anywhere from 1.25-1.75 inches late Sunday night and
into Monday morning. Therefore, we are concerned about the threat of
flooding, especially in training showers/thunderstorms and locations
where the ground has been saturated from previous activity. The
Weather Prediction Center places much of the region in a slight risk
of excessive rainfall through 12Z Monday morning, which increases
our concern for potential high water issues.

A cold front will sweep through from the west Monday afternoon.
Ahead of the front will be scattered showers and thunderstorms.
Therefore, the potential for flooding will continue into Monday. The
Memorial Day holiday shouldn't be a complete washout, but it will be
a good idea to keep an eye to the sky and stay up to date with the
latest forecast. Mid-level drier air will funnel in from the west
behind the cold front Monday evening, which should help curb the
flooding threat.

Isolated showers and thunderstorms will remain possible Tuesday as
an upper-level low spins over the Northeast. The flooding threat for
Tuesday and Wednesday looks low at this time.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 1150 AM Saturday...

Showers will remain in the forecast Wednesday, but drier weather
should build into the area from Thursday onward as high pressure
expands into the middle Ohio Valley. Temperatures Wednesday and
Thursday will be much cooler than what we have seen recently. Highs
will only be in the upper 60s in the mountains to the 70s in the
lowlands. Temperatures should gradually warm back into the 80s again
by next weekend as high pressure slides to the east and a southerly
flow returns.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
As of 140 AM Sunday...

Ongoing convection producing IFR/LIFR conditions at CKB and EKN
through at least 09Z. Once this convection moves east, IFR/LIFR
dense fog is expected to develop along river valleys to affect
mainly EKN, CKB, and PKB during from 09-12Z. Valley fog may be
too shallow to reach CRW and BKW. Any dense fog will quickly
dissipate by 12-13Z.

Increasing chances for strong to severe thunderstorms may result
in greater area coverage Sunday afternoon and evening. Periods
of IFR/LIFR conditions are expected along any convection that
manage to develop. In addition, strong to severe gusty winds,
large hail and localized heavy rain will be possible with
stronger storms. VFR conditions will prevail outside
convection.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z MONDAY...

FORECAST CONFIDENCE: High.

ALTERNATE SCENARIOS: Onset timing of fog and its intensity may
vary for late tonight into Sunday morning.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                              SUN 05/26/24
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EDT 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
CRW CONSISTENCY  L    L    L    L    L    L    L    L    H    H    H    H
HTS CONSISTENCY  L    L    L    L    L    L    L    H    H    H    H    H
BKW CONSISTENCY  M    M    M    L    L    L    H    H    H    H    H    H
EKN CONSISTENCY  L    L    M    M    M    M    M    L    H    H    H    H
PKB CONSISTENCY  L    L    L    L    L    L    L    L    H    H    H    H
CKB CONSISTENCY  L    L    L    L    M    M    M    M    H    H    H    H

AFTER 06Z MONDAY...
IFR possible at times in showers and storms through early next
week.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...ARJ/JMC
NEAR TERM...ARJ
SHORT TERM...JMC
LONG TERM...JMC
AVIATION...ARJ
Hazardous weather outlook, May 25, 3:52 AM EDT, 23 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
352 AM EDT Sat May 25 2024

OHZ066-067-075-076-084-085-VAZ004-WVZ007>011-014>020-025>034-039-040-
515>526-260800-
Perry-Morgan-Athens-Washington-Vinton-Meigs-Buchanan-Mason-
Jackson WV-Wood-Pleasants-Tyler-Putnam-Kanawha-Roane-Wirt-Calhoun-
Ritchie-Doddridge-Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-
Taylor-McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
352 AM EDT Sat May 25 2024

This Hazardous Weather Outlook is for portions of southeast Ohio,
portions of southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

Isolated severe storms could produce strong gusty winds or hail this
afternoon and evening. Localized flash flooding is also possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Isolated severe thunderstorms are possible Sunday and Monday.
Localized flash flooding remains a concern as rounds of rain
continue to impact the area early next week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ083-086-087-VAZ003-WVZ005-006-013-024-260800-
Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Gallia-Lawrence OH-
Dickenson-Wayne-Cabell-Lincoln-Mingo-
352 AM EDT Sat May 25 2024

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, portions of southwest Virginia, and portions of
southern and western West Virginia.

.DAY ONE...Today and Tonight.

Isolated severe storms could produce strong gusty winds or hail this
afternoon and evening. Localized flash flooding is also possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered to possibly numerous severe thunderstorms are possible on
Sunday. Isolated severe storms may again develop on Monday. Localized
flash flooding remains a concern as rounds of rain continue to
impact the area early next week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, May 26, 12:59 AM EDT, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1259 AM EDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     Tstm Wnd Dmg     Grafton                 39.34N 80.03W
05/25/2024                   Taylor             WV   911 Call Center

            Tree down on Webster Pike. Time Estimated
            from radar.

&&
Local storm report, May 26, 1:02 AM EDT, 2 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
102 AM EDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     Tstm Wnd Dmg     Flemington              39.27N 80.13W
05/25/2024                   Taylor             WV   911 Call Center

            Tree down reported on Simpson Road near
            Flemington.

&&

JLB
Local storm report, May 26, 1:03 AM EDT, 2 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
103 AM EDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     Tstm Wnd Dmg     Bridgeport              39.29N 80.25W
05/25/2024                   Harrison           WV   911 Call Center

            Tree down on West Olive St. Time estimated
            from radar.

&&
Local storm report, May 26, 1:07 AM EDT, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
107 AM EDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     Tstm Wnd Dmg     1 WNW Enterprise        39.42N 80.29W
05/25/2024                   Harrison           WV   911 Call Center

            Tree down reported on Pine Bluff Road.

&&

JLB
Local storm report, May 26, 1:38 AM EDT, 1 hour 50 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
138 AM EDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     Flash Flood      5 W Grafton             39.34N 80.11W
05/26/2024                   Taylor             WV   911 Call Center

            Flooding reported on Beverly Pike.

&&

JLB
Local storm report, May 26, 2:51 AM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
251 AM EDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     Flash Flood      4 NNW Flemington        39.32N 80.16W
05/26/2024                   Taylor             WV   Public

            Flooding reported along Meadland Road and
            Morrow Cross Road.

&&

JLB

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 10:55 PM EDTSpecial Weather StatementRLXTyler20 min
May 25, 11:15 PM EDTSpecial Weather StatementRLXBarbour, Taylor30 min
May 25, 11:35 PM EDTFlash Flood WarningRLXBarbour, Harrison, Taylor7 hr
May 26, 2:00 PM EDTSevere Thunderstorm WarningRLXWayne75 min
May 26, 3:13 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Wayne77 min
May 26, 3:19 PM EDTSevere Thunderstorm WarningRLXMason71 min
May 26, 3:25 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo, Wayne80 min
May 26, 3:34 PM EDTSevere Thunderstorm WarningRLXCabell, Mason, Putnam56 min
May 26, 3:45 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Putnam45 min
May 26, 3:56 PM EDTSevere Thunderstorm WarningRLXLogan, McDowell, Mingo, Wyoming49 min
May 26, 3:58 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Lincoln, Mason, Putnam47 min
May 26, 4:00 PM EDTTornado WarningRLXCabell, Mason, Putnam30 min
May 26, 4:22 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln, Logan, Raleigh, Wyoming53 min
May 26, 4:32 PM EDTSevere Thunderstorm WarningRLXClay, Jackson, Kanawha, Roane, Wirt, Wood58 min
May 26, 4:36 PM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas, Raleigh, Roane and 1 more54 min
May 26, 4:48 PM EDTSpecial Weather StatementRLXPutnam27 min
May 26, 5:21 PM EDTSpecial Weather StatementRLXCalhoun, Pleasants, Ritchie, Roane, Wirt, Wood24 min
May 26, 5:24 PM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas, Raleigh, Roane and 1 more36 min
May 26, 5:45 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXBraxton, Calhoun, Clay, Gilmer, Nicholas, Pocahontas and 1 more45 min
May 26, 6:08 PM EDTSevere Thunderstorm WarningRLXBraxton, Gilmer, Harrison, Lewis, Randolph, Upshur and 1 more52 min
May 26, 6:22 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Webster38 min
May 26, 6:25 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Webster50 min
May 26, 6:39 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Pocahontas, Randolph, Taylor and 1 more51 min

Nearby

Flash Flood Warnings in West Virginia, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.